MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Reocclusion (1985); Claudication (2550)
Date of Event 07/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis: the sample was not returned from the user facility; therefore, device evaluation is unable to be performed.A lot history review revealed 3 additional reocclusion complaints were associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual sample was not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was possibly related to the study device, but not related to the procedure.Based on the instructions for use (ifu), the occurrence of a reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported through a clinical registry that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the right mid superficial femoral artery (sfa).Approximately 12 months after the index procedure, the patient experienced claudication and the patient¿s right mid sfa vessel was reportedly reoccluded.A revascularization was performed and the hcp deemed it was successful.Investigator assessed the event was possibly related to the study device, but not related to the procedure.The sample was discarded by the user facility and is not available for evaluation.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported through a clinical registry that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the right mid superficial femoral artery (sfa).Approximately 12 months after the index procedure, the patient experienced claudication and the patient¿s right mid sfa vessel was reportedly reoccluded.A revascularization was performed and the health care professional (hcp) deemed it was successful.The investigator assessed the event was not related to the study device or procedure.The sample was discarded by the user facility and is not available for evaluation.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
The event description had the following sentence changed from "the investigator assessed the event was possibly related to the study device and to the procedure." to "the investigator assessed the event was not related to the study device or procedure." also, hcp was changed to health care professional (hcp) (b)(4).Conclusion had the following sentence changed from "the investigator assessed the event was possibly related to the study device and to the procedure." to "the investigator assessed the event was not related to the study device or procedure." the sample was not returned from the user facility; therefore, device evaluation is unable to be performed.A lot history review revealed 3 additional reocclusion complaints were associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.The actual sample was not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of a reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.
 
Event or Problem Description
It was reported through a clinical registry that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the right mid superficial femoral artery (sfa).Approximately 12 months after the index procedure, the patient experienced claudication and the patient¿s right mid sfa vessel was reportedly reoccluded.A revascularization was performed and the hcp deemed it was successful.The investigator assessed the event was possibly related to the study device and to the procedure.The sample was discarded by the user facility and is not available for evaluation.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Corrected data: the event description had the following sentence changed from "investigator assessed the event was possibly related to the study device, but not related to the procedure." to "the investigator assessed the event was possibly related to the study device and to the procedure." the eval codes and desc.Were updated to reflect the new codes set out by the fda on july 6th, 2018.The evaluation codes 3263 and 3317 were replaced with 4115, 3331, and 4110.The conclusion code 92 was replaced with 4310.Conclusion: the conclusion had the following sentence changed from "the investigator assessed the event was possibly related to the study device, but not related to the procedure." to "the investigator assessed the event was possibly related to the study device and to the procedure." the sample was not returned from the user facility; therefore, device evaluation is unable to be performed.A lot history review revealed 3 additional reocclusion complaints were associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual sample was not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was possibly related to the study device and to the procedure.Based on the instructions for use (ifu), the occurrence of a reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.
 
Additional Manufacturer Narrative
Conclusion: the actual sample was not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of a reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.
 
Event or Problem Description
It was reported through a clinical registry that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the right mid superficial femoral artery (sfa).Approximately 12 months after the index procedure, the patient experienced claudication and the patient¿s right mid sfa vessel was reportedly reoccluded.A revascularization was performed and the :health care professional (hcp) deemed it was successful.The investigator assessed the event was not related to the study device or procedure.The sample was discarded by the user facility and is not available for evaluation.No additional adverse patient effects were reported.New information: it was reported that approximately 20 months post index procedure, stenosis was identified via imaging.It was further reported that the investigator assessed the event was not related to the study device and possibly related to the procedure.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
MDR Report Key6818048
Report Number3006513822-2017-00164
Device Sequence Number10800542
Product Code ONU
UDI-Device Identifier00801741123269
UDI-Public(01)00801741123269
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Model Number9004
Device Catalogue NumberLX351306605F
Device Lot NumberGFAP2920
Was Device Available for Evaluation? No
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/28/2018
11/12/2018
10/01/2019
Initial Report FDA Received Date08/24/2017
Supplement Report FDA Received Date08/28/2018
11/20/2018
10/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight92